# SDR MALA090001

- Difficulty date: January 6, 2009
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 23,332 hours, 25,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 21LN NEEDS REPLACEMENT. REPLACED EMERGENCY LIGHT POWER SUPPLY 21LN IAW AMM 33-50-10.  P/N (ON AND OFF)-3301-51; S/N(ON)-1412, S/N(OFF)1096.
